Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 586130, 16 pages
http://dx.doi.org/10.1155/2013/586130
Research Article

Consistency of the Duhem Model with Hysteresis

Universitat Politècnica de Catalunya, Escola Universitària d'Enginyeria Tècnica Industrial de Barcelona, Departament de Matemàtica Aplicada III, Comte d'Urgell 187, 08036 Barcelona, Spain

Received 26 March 2013; Accepted 27 July 2013

Academic Editor: Piermarco Cannarsa

Copyright © 2013 Mohammad Fuad Mohammad Naser and Fayçal Ikhouane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Mohammad Fuad Mohammad Naser, and Faycal Ikhouane, “Hysteresis loop of the LuGre model,” Automatica, vol. 59, pp. 48–53, 2015. View at Publisher · View at Google Scholar
  • Al-Shawaqfeh, Naser, Al-Hdaibat, and Issa, “On the generalized Duhem model associated with legendre polynomials,” Far East Journal of Mathematical Sciences, vol. 102, no. 10, pp. 2321–2334, 2017. View at Publisher · View at Google Scholar